# SDR TWAA9775001

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 408 - DURING LAY-OVER, MAINTENANCE EMERGENCY EGRESS LIGHTS AT ROWS 8 - 14 WERE FOUND INOPERABLE.  REMOVED AND REPLACED POWER SUPPLY, MFG PN 5822-2, MFG BY LUMINESCENT SYSTEMS, INC.  OPS CHECK NORMAL.  OP-16 - 6-8-97 - MCI.  (X)
